# SDR CALA2022100302584

- Difficulty date: September 30, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N78524
- Make and model: Boeing 737824
- Aircraft serial: 31642
- Aircraft time: 39,180 hours, 13,684 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Lh Horiz Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND WHILE DOING C-SCAN INSP ON L/H HORIZONTAL STABILIZER LOWER SKIN STA 101.90 CRACK LENGTH 0.800" REF. AAR NR:9506463 GENERATED BY: V909151 REMOVED AND INCORPORATED WITH NEW REPAIR LOG PAGE 9640119. ACCOMPLISHED BY V913189 ACCOMPLISHED REPAIR AT L/H STAB LOWER INSPAR SKIN STA 101.90 IAW B737-800 SRM 55-10-10-01-2R-11, ACCOMPLISHED INSPECTION REQUIREMENTS AT 56.00 FLIGHT CYCLES WITH 9000 FC INTERVALS FOR DVI AND LFEC, EXISTING REPAIR LOG PAGE 9849877 ADD EMP:V913189
